Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 4, Pages 734–759 (Mi tvp5524)  

Kolmogorovs equations for jump Markov processes and their applications to continuous-time jump Markov decision processes

E. A. Feinberga, A. N. Shiryaevb

a Department of Applied Mathematics and Statistics, Stony Brook University, Stony Brook, NY, USA
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00290


DOI: https://doi.org/10.4213/tvp5524

Full text: PDF file (550 kB)
First page: PDF file
References: PDF file   HTML file

Received: 18.06.2021
Accepted:18.06.2021

Citation: E. A. Feinberg, A. N. Shiryaev, “Kolmogorovs equations for jump Markov processes and their applications to continuous-time jump Markov decision processes”, Teor. Veroyatnost. i Primenen., 66:4 (2021), 734–759

Citation in format AMSBIB
\Bibitem{FeiShi21}
\by E.~A.~Feinberg, A.~N.~Shiryaev
\paper Kolmogorovs equations for jump Markov processes and their applications to continuous-time jump Markov decision processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 4
\pages 734--759
\mathnet{http://mi.mathnet.ru/tvp5524}
\crossref{https://doi.org/10.4213/tvp5524}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5524
  • https://doi.org/10.4213/tvp5524
  • http://mi.mathnet.ru/eng/tvp/v66/i4/p734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Theory of Probability and its Applications
    Number of views:
    This page:30
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021